MAUDE Adverse Event Report: Merz North America, Inc (Franksville) RADIESSE; Implant, Dermal, For Aesthetic Use

Merz North America, Inc (Franksville) RADIESSE; Implant, Dermal, For Aesthetic Use
Catalog Number 8071M0K2
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury

Brand Name
RADIESSE
Common Device Name
Implant, Dermal, For Aesthetic Use
Manufacturer (Section D)
Merz North America, Inc (Franksville)
4133 courtney street, suite 10
franksville WI 53126
Manufacturer (Section G)
Merz North America, Inc (Raleigh)
6501 six forks rd
raleigh NC 27615
Manufacturer Contact
juan daccach
6501 six forks road
raleigh 27615
+1 (919) 582-8000
MDR Report Key50933193
Report Number3013840437-2026-00132
Device Sequence Number10759267
Product Code LMH
UDI-Device IdentifierM2138071M0K25
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P050037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8071M0K2
Device Lot NumberA00238750
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age39 YR
Patient SexFemale